# SDR IPXA2021013065087

- Difficulty date: January 11, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 88,229 hours, 19,093 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Stiffener
- Part number: ARB29187
- Condition: Cracked
- Location: Le Wing Rib
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C LT WING FIXED LE RIB STIFFENER AT STA XOS 542 IS CRACKED.  R & R CRACKED LT WING.  FIXED LE RIB STIFFENER AT STA XOS 542 IAW MD-11 SRM 51-33-01.  MINOR
